Clozapine-Associated Myocarditis Presenting With Acute Heart Failure: Inflammation Before Injury.
Аннотация
Clozapine is the most effective antipsychotic medication for treatment-resistant schizophrenia but is associated with rare and potentially life-threatening myocarditis. Early clinical manifestations are often nonspecific and may delay diagnosis. We report a man in his 30s who developed fever and palpitations three weeks after initiation of clozapine therapy. Laboratory testing demonstrated a marked elevation in C-reactive protein that preceded the development of cardiac biomarker elevation and new left ventricular systolic dysfunction. Transthoracic echocardiography demonstrated an ejection fraction of 30% to 35%, consistent with acute heart failure with reduced ejection fraction. Clozapine was discontinued, and guideline-directed medical therapy was initiated, resulting in complete recovery of cardiac function on follow-up imaging. This case highlights the potential role of inflammatory markers as an early signal of evolving clozapine-associated myocarditis and emphasizes the importance of early recognition and prompt drug discontinuation.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.